Title: Some identities for G-continued fractions and generalized continued fractions
Authors: Levrie, Paul # ×
Issue Date: May-1994
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:51 issue:1 pages:85-97
Abstract: In this paper we use the invariance property of generalized linear fractional transformations to derive some useful identities for generalized continued fractions and G-continued fractions, two types of generalizations of ordinary continued fractions associated with higher-order recurrence relations. Furthermore, the relationship between these two kinds of continued fractions is discussed.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science